RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 12, Pages 2171–2173 (Mi de5388)  

Short Communications

Completeness of eigenfunctions in the eigenvalue problem for a sixth-order equation of mixed-composite type

M. M. Meredova

Turkmenien State University

Full text: PDF file (376 kB)

Bibliographic databases:
UDC: 517.95
Received: 19.01.1982

Citation: M. M. Meredova, “Completeness of eigenfunctions in the eigenvalue problem for a sixth-order equation of mixed-composite type”, Differ. Uravn., 20:12 (1984), 2171–2173

Citation in format AMSBIB
\Bibitem{Mer84}
\by M.~M.~Meredova
\paper Completeness of eigenfunctions in the eigenvalue problem for a sixth-order equation of mixed-composite type
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 12
\pages 2171--2173
\mathnet{http://mi.mathnet.ru/de5388}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=772819}
\zmath{https://zbmath.org/?q=an:0572.35074}


Linking options:
  • http://mi.mathnet.ru/eng/de5388
  • http://mi.mathnet.ru/eng/de/v20/i12/p2171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019